# SDR SWIA200413082

- Difficulty date: March 20, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 10,649 hours, 14,401 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 401
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT STALL TEST LIGHT ILLUMINATES INTERMITTENTLY ON GROUND DURING TAXI.  STALL TEST ON POWER UP IS SATISFACTORY.  REPLACED NR 1 STALL WARNING COMPUTER WITH SERVICEABLE UNIT AS REQUIRED.  SYSTEM OPS CHECK GOOD IAW EMB 120 MM 27-34-00.
